Table of Contents Author Guidelines Submit a Manuscript
International Journal of Analysis
Volume 2013, Article ID 736451, 6 pages
http://dx.doi.org/10.1155/2013/736451
Research Article

Related Fixed Point of Set-Valued Mappings in Three Menger Spaces

1Centre for Applicable Mathematics and Statistics, University of Central Punjab, Lahore 54770, Pakistan
2R. H. Government Postgraduate College, Kashipur, Udham Singh Nagar, Uttarakhand 244 713, India

Received 22 November 2012; Revised 20 February 2013; Accepted 3 March 2013

Academic Editor: Alexandre Timonov

Copyright © 2013 Ismat Beg and Sunny Chauhan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. Fisher, “Fixed points on two metric spaces,” Glasnik Matematički, vol. 16, no. 36, pp. 333–337, 1981. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. B. Fisher, “Related fixed points on two metric spaces,” Kobe University, vol. 10, no. 1, pp. 17–26, 1982. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. B. Fisher and D. Tűrkoğlu, “Related fixed points for set valued mappings on two metric spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 23, no. 3, pp. 205–210, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. V. K. Chourasia and B. Fisher, “Related fixed points for two pairs of set valued mappings on two metric spaces,” Hacettepe Journal of Mathematics and Statistics, vol. 32, pp. 27–32, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. S. Jain and B. Fisher, “A related fixed point theorem for three metric spaces,” Hacettepe Journal of Mathematics and Statistics, vol. 31, pp. 19–24, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. R. K. Jain, H. K. Sahu, and B. Fisher, “Related fixed point theorems for three metric spaces,” Novi Sad Journal of Mathematics, vol. 26, no. 1, pp. 11–17, 1996. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. R. K. Namdeo, S. Jain, and B. Fisher, “A related fixed point theorem for two pairs of mappings on two complete metric spaces,” Hacettepe Journal of Mathematics and Statistics, vol. 32, pp. 7–11, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. M. Telci, “Fixed points on two complete and compact metric spaces,” Applied Mathematics and Mechanics, vol. 22, no. 5, pp. 564–568, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. B. D. Pant, “Relation between fixed points in Menger spaces,” Journal of the Indian Academy of Mathematics, vol. 24, no. 1, pp. 135–142, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. B. D. Pant and S. Kumar, “A related fixed point theorem for two pairs of mappings in two Menger space,” Varāhmihir Journal of Mathematical Sciences, vol. 6, no. 2, pp. 471–476, 2006. View at Google Scholar · View at MathSciNet
  11. B. Schweizer and A. Sklar, Probabilistic Metric Spaces, North-Holland Series in Probability and Applied Mathematics, North-Holland Publishing Co., New York, NY, USA, 1983. View at MathSciNet
  12. K. Menger, “Statistical metrics,” Proceedings of the National Academy of Sciences of the United States of America, vol. 28, pp. 535–537, 1942. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. S. N. Mishra, “Common fixed points of compatible mappings in PM-spaces,” Mathematica Japonica, vol. 36, no. 2, pp. 283–289, 1991. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. S.-S. Chang, Y. J. Cho, and S. M. Kang, Nonlinear Operator Theory in Probabilistic Metric Spaces, Nova Science Publishers Inc., Huntington, NY, USA, 2001. View at Zentralblatt MATH · View at MathSciNet